# SDR ASOA201102343

- Difficulty date: November 18, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,996 hours, 20,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA SERVICE DOOR SILL CORRODED BY AFT THRESHOLD ATTACHMENT BRACKET.  REMOVED CORRODED ANGLE AT SERVICE DOOR SILL IAW SRM 51-42-21, CORROSION EXCEEDS ALLOWABLE DAMAGES IAW SRM 53-21-23.   LOCATED AND DRILLED NEW SILL SURROUND IAW SRM 51-40-11, INSTALLED  IAW SRM 51-41-02.
